| Model Number |
LTF-S190-10 |
| Medical Device Problem Codes |
No Display/Image (1183); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned for investigation.The investigation results are summarized in the product analysis summary.This complaint investigation is supported with prior investigations performed through the product technical investigation (pti) process.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no image is displayed and e216 (scope communication error) occurs due to damage to the imaging section.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the flex video scope exhibited no image was displayed and an e216 (scope communication error).There was no patient involvement.